



The Red Racer JunkYard Cross CX 2024

Technical Guide

October 20, 2024

Presented by Central City Brewers and Distillers and SORCE Bike Club www.sorcebikeclub.org

CX racing at its very best at the South Surrey Athletic Park October and proud to be part of the Vancouver Lower Mainland Cyclocross Series.

Race Director

Mike Dolling Cell 604 653 2515 mdolling@telus.net

Location

South Surrey Athletic Park, 14601 20 Ave, Surrey, BC V4A 9P5

Course Description

• We have included almost every type of terrain in the revised 3.0 km per lap course.

Registration

- Bike Reg via www.sorcebikeclub.org
- Online registration closes Oct 19, 2024, at 7 pm
- GST and service charges will be added at checkout.

Categories and Licenses

All racers must hold a Cycling BC license. Single Event Licenses will be available for all categories and must be purchased from Cycling BC via CCN. We strongly recommend doing this prior to race day.

The categories are a mix of ability and age based. Categories are based on rider's age as of December 31, 2025.

- Novice: Recreational riders new to bike racing. No age restriction.
- U13: Youth aged under 13 as of Dec 31, 2025. Will start in the Novice field, but have their own podium based on timing results.

- U15: Youth aged under 15 as of Dec 31, 2024. Will start in the Novice field, but have their own podium based on timing results.
- U17: Youth aged under 17 as of Dec 31, 2025. Will start in the Intermediate field, but have their own podium based on timing results.
- Intermediate: Competitive racers under the age of 40 as of Dec 31, 2025.
- Single Speed: The OG's
- Masters A / Masters Women: Competitive racers 40+ as of Dec 31, 2025.
- Masters B: Men's Beer League. Competitive racers 40+ as of Dec 31, 2025.
- Super Masters 55+ Competitive racers 55+ as of Dec 31, 2025
- Elite: You know who you are.

Licensing

- Kids Races / Youth Beginners / iRide Program: a single event license is required, and the charge is waived by Cycling BC.
- Novice / Juniors: Riders are required to hold a current Cycling BC 'Cycling for All' license, Cycling BC 'Provincial Race' or 'UCI Race' license (one day event insurance is also available)
- All other categories Riders are required to hold a current Cycling BC 'Provincial Race' or 'UCI Race' license (one day event insurance is also available)
- Foreign / Out of Province: Riders with a UCI International license are welcome to race the category listed on their license (One day event insurance is required and available).

Start Times and Race Duration

Start Times are subject to change if delays occur.

Time	Race	Categories	Duration
9:30 - 10:00	Race #1	Men - Novice / U13 / U15 Open Youth Beginners	30 mins
10:30 - 11:15	Race #2 Men - Intermediate / U17 Single Speed Men and Women		45 min
11:30 – 12:15	Race #3	Women - Intermediate / U17 / Masters (40+)	45 min
		Women - Novice / U13 / U15	30 min
12.00	Kids Race		10 min
12.45 1.20	Dags #4	Masters B Men (40+)	45 mins
12:45 - 1:30	Race #4	Super Masters Men 55+	45 mins
2:00 – 3:00	Race # 5	Elite Men	60 mins
		Masters A Men	50 mins

	=11	
	Elite Women	50 mins

Race Day Registration

- Registration opens at 8:00am
- Day of Registration will be available, cash only: \$60 adults, \$25 Youth.
- Call ups will be based on LMCX series standings as of race day.
- You will be issued a timing chip and a number bib. The <u>timing chips must be returned</u> immediately after your race.
- If you want to race a second race, the additional cost is \$10.00. Please ensure that you meet the entry requirements, and the schedule allows you to do so.

Timing and Numbers

- Electronic timing by Race DB Wimsey.
- You will receive a timing chip and cloth numbers for your jersey. These are reusable for the series and are issued at your first LMCX event. There is a cost of \$5 for the timing chip paid at time of registration or on race day (cash or e transfer to Wimsey).
- Number bibs will be re-used throughout the LMCX 2024 Series. If you were issued a chip and bib at a previous 2024 LMCX series race, bring it. Failure to bring your chip will cost an additional \$5 and 50 push-ups.
- Please bring your own pins.

Course

- The course will open at 8:30am
- Pre-riding is permitted between races as per the race schedule, but racers can only enter the course at the designated point behind the finish line.
- There will be an announcement to indicate when the course is open

Staging and Call Ups

- Riders should be in the staging area at 10 minutes before their start time
- Call ups will be based on LMCX 2024 Series standings.

Team Alley

 There will be a designated Team Zone for tents. Please see the race director for your location.

UCI Rules, Equipment and Code of Conduct

- This race will be conducted according to Cycling BC rules and regulations and applicable UCI regulations.
- Mountain bikes or hybrid bikes are permitted in the Novice, U13, U15 categories

- Single Speed bikes can as long only be one gear (to rule them all!) No fixies.
- Cyclocross/Gravel bikes only in all other categories
- No Fat Bikes and no E-bikes allowed in any category.
- Helmets are to be worn anytime you are moving on a bike at any time on race day.
- Shaved legs will not be required
- All participants should abide by the BC Universal Code of Conduct established by Via Sport : https://viasport.ca/resources/bc-universal-code-of-conduct/

Directions and Parking

- South Surrey Athletic Park, 14601 20 Ave, Surrey, BC V4A 9P5
- The race is within the South Surrey Athletic Park, adjacent to the South Surrey Recreation Centre.
- Parking is limited, please carpool where possible.

Feed Zones and Mechanical Support

- Feeding is according to UCI rules.
- There will be a designated pit zone.
- If you DNF (Do Not Finish), please report to the Commissioners at the timing tent and inform them.

First Aid / Medical

- Certified First Aid Attendants will be on site. There will be a first aid tent in the race village.
- The closest hospitable is Peace Arch Hospital, 15521 Russell Ave, White Rock, BC V4B
 5M2

Bike Wash

Bike wash will be available and located adjacent to the tennis courts.

Results, Podiums and Prizing

- The official results will be verified by the Commissaires. There will be a 15-minute time limit to protest the results. Podiums will proceed immediately after this time.
- The top 3 riders of each category will be recognized on the podium and awarded a medal. There will be a top 5 podium for Elite categories.
- Prize money will be awarded in Elite categories as follows 1^{st} \$100, 2^{nd} \$80, 3^{rd} \$60, 4^{th} \$40, 5^{th} \$20.
- The Final results will be available www.results.wimsey.co

LMCX 2024 Series Standings

- Points towards series standings will be scored in all categories. Ian at West Coast Cycling
 is kindly tabulating the series standings and they will be posted on the West Coast
 Cycling website https://westcoastcycling.ca/
- All races in the series count toward the overall series standings.
- The final race of the year is scored for single points in the same way as all other races
- Every race counts no placings are dropped

Category Upgrades

- Riders with three podium finishes within a specific category during the season will be encouraged to upgrade.
- A rider who upgrades to another category in the middle of the season, will be allowed to carry over 50% of their points up to 45 points

LMCX 2023 Series Points Table

1st	2nd	3rd	4th	5th	6th	7th	8th	9th	10th
32	29	26	23	21	20	19	18	17	16
11th	12th	13th	14th	15th	16th	17th	18th	19th	20th
15	14	13	12	11	10	9	8	7	6
21st	22nd	23rd	24th	25th					
5	4	3	2	1					

Thank You to Our Sponsors



















CANNONDALE